# SDR SWIA200718112

- Difficulty date: February 25, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 34,539 hours, 29,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERIOR INTERCOSTAL ABOVE ACCESS PANEL 832DL IS CORRODED BEYOND REPAIRABLE LIMITS, DISCOVERED AT C-CHECK.  INSTALLED NEW INTERCOSTAL ABOVE ACCESS PANEL 832DL, P/N 600-31902-1.
